# SDR CA000128035

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC250
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 INVERTER WENT OFF LINE DO TO SNOW ENTERING THE INVERTER VIA THE COOLING SLATS.INVERTER REPLACED.
